On some notions of good reduction for endomorphisms of the projective line

Giulio Peruginelli

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)315-331
JournalManuscripta mathematica
Volume141
Issue number1-2
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • My Favorites
  • Theoretical

Cite this

On some notions of good reduction for endomorphisms of the projective line. / Peruginelli, Giulio.

In: Manuscripta mathematica, Vol. 141, No. 1-2, 2013, p. 315-331.

Research output: Contribution to journalArticleResearchpeer-review

Peruginelli, Giulio. / On some notions of good reduction for endomorphisms of the projective line. In: Manuscripta mathematica. 2013 ; Vol. 141, No. 1-2. pp. 315-331.
@article{7e5a82aaba3a4aa4ae8eb2eff4edecf5,
title = "On some notions of good reduction for endomorphisms of the projective line",
author = "Giulio Peruginelli",
year = "2013",
doi = "10.1007/s00229-012-0573-y",
language = "English",
volume = "141",
pages = "315--331",
journal = "Manuscripta mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - On some notions of good reduction for endomorphisms of the projective line

AU - Peruginelli, Giulio

PY - 2013

Y1 - 2013

UR - http://dx.doi.org/10.1007/s00229-012-0573-y

UR - http://dx.doi.org/10.1007/s00229-012-0573-y

U2 - 10.1007/s00229-012-0573-y

DO - 10.1007/s00229-012-0573-y

M3 - Article

VL - 141

SP - 315

EP - 331

JO - Manuscripta mathematica

JF - Manuscripta mathematica

SN - 0025-2611

IS - 1-2

ER -